Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering with severe joint painsand burning sensation in bones. Given steroids dosage. Stopped ayurveda medicines. What to do?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 1999
Answered : 521 Questions
Question
Hello Doctor... My mother is suffering with severe joint pains. she gets burning sensation in her bones, she cant sit for long.. walk, stand or sleep.. we consulted doctor's in hyderabad and she was under medication on NICE, later this medicine was banned and also they had given steroids dosage.. so she started facing complications.. then we switched to ayurveda, but our well wishers told us that ayurveda medicines cause lead poisioning, so now we stopped her medication.. Please suggest what are we supposed to do in her case.. also can you advice any good doctor's in gurgaon..

Posted Mon, 16 Sep 2013 in Lupus
 
 
Answered by Dr. Divya Agarwal 18 hours later
Brief Answer:
Probably Rheumatoid arthritis

Detailed Answer:
Hello,

From your description of joint pains, it is a possibility that she is suffering from rheumatoid arthritis.

However, to be sure she needs to see a rheumatologist, because these pains are generally associated with swellings and stiffness esp. after rest.

A good doctor in Gurgaon is Dr. XXXXXXX XXXXXXX at Fortis Gurgaon.

Therefore, if this suspicion is confirmed, she needs to be on proper medication called disease-modifying drugs.

Let me know if you have more queries.
Above answer was peer-reviewed by
 
Follow-up: Suffering with severe joint painsand burning sensation in bones. Given steroids dosage. Stopped ayurveda medicines. What to do? 55 minutes later
Thanks for the reply Doctor...

If at all Dr. XXXXXXX is not available is there any other doctor whom we can consult.
 
 
Answered by Dr. Divya Agarwal 5 minutes later
Brief Answer:
Dr XXXXXXX Garg at XXXXXXX gurgaon

Detailed Answer:
Dr XXXXXXX garg at XXXXXXX gurgaon
Above answer was peer-reviewed by
 
Follow-up: Suffering with severe joint painsand burning sensation in bones. Given steroids dosage. Stopped ayurveda medicines. What to do? 2 hours later
Thanks Doctor... :)
 
 
Answered by Dr. Divya Agarwal 1 minute later
Brief Answer:
you are welcome

Detailed Answer:
you are welcome
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor